# SDR AALA202406243538

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 44,890 hours, 18,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING J/C 08L22125001. RED HEAT SHRINK TUBE FROM MISSING FROM THE GRIT BAR. INSTALLED RED HEAT SHRINK TUB IN TO THE GIRT BAR. PER AMM 25-66-01.
